# SDR 96FDEA01450

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082724
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0372 AND 011, CORROSION (C53-224-01, -1) AROUND FASTENER HOLES ON UNDER SIDE OF FLOORBEAM AT BS 560 RBL 56 TO LBL 56 WL 208.  *S/D*  REPAIRED TOP CHORD OF BS 560 FLOORBEAM LBL 65 TO RBL 56 PER FEDEX SRM 53-10-8.
